Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Berdnikov G. S. Graphs with Contours in Multiresolution Analysis on Vilenkin Groups. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2016, vol. 16, iss. 4, pp. 377-388. DOI: 10.18500/1816-9791-2016-16-4-377-388, EDN: XHPYFP

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
14.11.2016
Full text:
(downloads: 146)
Language: 
Russian
Heading: 
UDC: 
517.986.62
EDN: 
XHPYFP

Graphs with Contours in Multiresolution Analysis on Vilenkin Groups

Autors: 
Berdnikov Gleb Sergeevich, Saratov State University
Abstract: 

The aim of this article is to study the problem of constructing mutiresolution analysis on Vilenkin group. Previous papers by S. F. Lukomskii, Iu. S. Kruss and the author present an algorithm for constructing scaling functions ϕ with compact support, Fourier transform of which also has compact support. The description of such algorithm is tightly connected with directed graphs of special structure, which are constructed with the help of so-called N-valid trees. One of the special properties of these graphs is the absence of directed cycles — contours. This property allowsadmits the construction of scaling functions ϕ, Fourier transform of which has compact support. This approach has a number of advantages. Firstly, this algorithm does not include exhaustive search in contrast to algorithm using the noton of "blocked sets", which is described in the papers by Yu. A. Farkov. Secondly, such approach is conveniently generalized to the case of local fields of positive characteristic, which was done in the papers by Kruss Iu. S. The contents of the current paper represents the first step of using digraphs with contours for similar purpose. Taking further the ideas of previous research we construct digraph with only one simple contour using 1-valid tree. It appears that such graph also generates a scaling function ϕ. However, since the contour appears, such scaling function’s Fourier transform does not have compact support. 

References: 
  1. Protasov V. Yu., Farkov Yu. A. Dyadic wavelets and refinable functions on a half-line. Sb. Math., 2006, vol. 197, no. 10, pp. 1529–1558. DOI: https://doi.org/10.1070/SM2006v197n10ABEH003811.
  2. Farkov Yu. А. Biorthogonal dyadic wavelets on a half-line. Russian Math. Surveys, 2007, vol. 62, no. 6, pp. 1197–1198. DOI: https://doi.org/10.1070/RM2007v062n06ABEH004494.
  3. Protasov V. Yu. Approximation by dyadic wavelets. Sb. Math., 2007, vol. 198, no. 11, pp. 1665–1681. DOI: https://doi.org/10.1070/SM2007v198n11ABEH003900.
  4. Farkov Yu. A. Orthogonal wavelets with compact support on locally compact Abelian groups. Izv. Math., 2005, vol. 69, iss. 3, pp. 623–650. DOI: https://doi.org/10.1070/IM2005v069n03ABEH000540.
  5. Farkov Yu. A. Orthogonal wavelets on direct products of cyclic groups. Math. Notes, 2007, vol. 82, iss. 5–6, pp. 843–859. DOI: https://doi.org/10.1134/S0001434607110296.
  6. Lukomskii S. F. Multiresolution analysis on zerodimensional Abelian groups and wavelets bases. Sb. Math., 2010, vol. 201, no. 5, pp. 669–691. DOI: https://doi.org/10.1070/SM2010v201n05ABEH004088.
  7. Lukomskii S. F. Step Refinable Functions and Orthogonal MRA on Vilenkin Groups. J. Fourier Anal. Appl., 2014, vol. 20, iss. 1, pp. 42–65. DOI: https://doi.org/10.1007/s00041-013-9301-6.
  8. Lukomskii S. F. Riesz Multiresolution Analysis on Vilenkin Groups. Doklady Math., 2014, vol. 90, no. 1, pp. 412–415. DOI: https://doi.org/10.1134/S1064562414040061
  9. Lukomskii S. F. Riesz multiresolution analysis on zero-dimensional groups. Izv. Math., 2015, vol. 79, iss. 1, pp. 145–176. DOI: https://doi.org/10.1070/IM2015v079n01ABEH002737.
  10. Lukomskii S. F., Berdnikov G. S. N-Valid trees in wavelet theory on Vilenkin groups. Int. J. Wavelets Multiresolut Inf. Process, 2015, vol. 13, iss. 5, 1550037. 23 p. DOI: https://doi.org/10.1142/S021969131550037X.
  11. Berdnikov G. S., Lukomskii S. F., Kruss Yu. S. On orthogonal systems of shifts of scaling function on local fields of positive characteristic. Math. Notes, 2015, vol. 98, iss. 2, pp. 339–342. DOI: https://doi.org/10.1134/S000143461507038X.
Received: 
23.07.2016
Accepted: 
20.10.2016
Published: 
30.11.2016